Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Perintosillitis. Weakness, appetite loss, abdominal pain. Blood test done.Taking Diclofenac sodium, Diclomol. How to get relief?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1974
Answered : 1750 Questions
hello my name is XXXXXXX . i am suffering from some symptoms since last 5-7 days like weakness this weakness is sometimes increases that i fell like i m drunk,loss of appetite, some times pain around stomach and that pain is not stable it moves from stomach to chest but it occurs after having food. i have done blood test for malayria but there is nothing resulted. i am also suffering from peritoncilitis. its not paining now but when i wake up in morning it starts paining again. i am taking some medicine for that the name of that medicine is diclofenac sodium and paracetamol tablet (diclomol). plz help me dr.
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Swapnendu Sekhar Ghosh 6 hours later

Thank you for the query.

You have a combination of problems like pain abdomen after meal, peritonsillitis with pain in the throat in the morning and severe weakness with loss of appetite.

Your pain abdomen is most probably due to gastritis due to diclofenac combination medicine. These are known to be gastric irritant and should always be taken after food and only after prescription from a doctor. Many people take this over the counter from the chemist which can lead to XXXXXXX side effects. This might be a typical case. As you have the problems it will be better to stop the medicine. Please get a review from treating doctor and get alternative medicine. A anti gastritic medicine will be prescribed. Till then you can opt for Syrup MUCAINE GEL, 2tsp, thrice a day or whenever there is pain. This is not alternative to consulting a doctor.

Pain the throat, I suggest a salt water gargle with warm water early in the morning to relieve the swelling in the throat that cause the pain. I also suggest to review with an ENT doctor.

Severe weakness with loss of appetite can make matters worse. An infection or nutrititional deficiency might be causing this. You should take very good diet along with health supplements.

Hope you will be all right soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor